# SDR 9WGA20200120191

- Difficulty date: January 19, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 85,625 hours, 15,880 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT - L1 TIRE-DIFF PRESS AND TIRE PRESS LOW - THE #6 TIRE SLOWLY DROOP PRESSURE (OVER 30 MINS) TO 49 PSI AND TIRE FAIL L-2 ON #6 ALERT. WE RETURNED TO MIA AND LANDED. FOLLOWED TIRE FAIL CHECKLIST, THE #6 TIRE WAS FLAT BUT NO VISUAL DAMAGE TO AIRCRAFT. INSPECTED LDG FOR DAMAGE, NO HIDDEN DAMAGED FOUND. REPLACED #6 TIRE ASSEMBLY IAW MD-11 TASK 32-41-01-000/400-801. #5 MAIN WHEEL REQUIRES REPLACEMENT. REPLACED #5 TIRE ASSY IAW MD-11 TASK 32-41-01-000/400-801.
